MathSciNet Relay Station
MathSciNet bibliographic data
MR1825324 (2002c:60132) 60J65 (91B28)
Dufresne, Daniel The integral of geometric Brownian motion. Adv. in Appl. Probab. 33 (2001), no. 1, 223–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement